# SDR DALA2024121311710

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 98,614 hours, 25,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 1L DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEARED DEBRIS AND CYCLED DOOR, OPS TEST NOW NORMAL PER B757 AMM 52-11. (6908710)
